# SDR AALA2020072989020

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 201383604
- Part serial: 14MDC00898
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AND PITTING OF RH MLG UPPER TORQUE LINK PIN. INSTALLED 8130 UPPER TORQUE LINK PIN AND GREASED ZERK SHAFT IAW AMM 32-11-27-401.
